MAUDE Adverse Event Report: Siemens Healthineers AG ARTIS icono biplane; Interventional Fluoroscopic X-Ray System

Siemens Healthineers AG ARTIS icono biplane; Interventional Fluoroscopic X-Ray System
Model Number 11327600
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/08/2026
Type of Reportable Event Malfunction
Event or Problem Description
Siemens healthineers became aware of a malfunction involving an artis icono biplane system operating with software version ve50b.During system use, the messages "limited stand/table movement, sc" and "collision detection disabled, sc - move carefully" were displayed.Subsequently, all system movements became unavailable.The system recovered after a power cycle (system off/on).No patient injury or other health consequences were reported.
 
Additional Manufacturer Narrative
Siemens is conducting an investigation of the reported issue.A supplemental report will be submitted if additional information becomes available.

Brand Name
ARTIS icono biplane
Common Device Name
Interventional Fluoroscopic X-Ray System
Manufacturer (Section D)
Siemens Healthineers AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
Siemens Healthineers AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
+1(484)323-4197
MDR Report Key50916064
Report Number3004977335-2026-00165
Device Sequence Number14952137
Product Code OWB
UDI-Device Identifier04056869063317
UDI-Public(01)04056869063317
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K254173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/28/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11327600
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/21/2026
Initial Report FDA Received Date09/28/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown